# SDR SWAA032359

- Difficulty date: October 26, 2003
- Submitted: October 31, 2003
- Operation: Air carrier
- Aircraft: N721WN
- Make and model: Boeing 737-2T4
- Aircraft serial: 22697
- Aircraft time: 67,882 hours, 58,230 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: BR2013
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEPLS INOP AND COVER LOOSE AT ROW 15.  RELAMPED AND INSTALLED LENS COVER PER MM.
